Back
 OJDM  Vol.11 No.2 , April 2021
Cordial Labeling of Corona Product of Path Graph and Second Power of Fan Graph
Abstract:
A graph is said to be cordial if it has 0 - 1 labeling which satisfies particular conditions. In this paper, we construct the corona between paths and second power of fan graphs and explain the necessary and sufficient conditions for this construction to be cordial.
Cite this paper: Elrokh, A. , Nada, S. and El-Shafey, E. (2021) Cordial Labeling of Corona Product of Path Graph and Second Power of Fan Graph. Open Journal of Discrete Mathematics, 11, 31-42. doi: 10.4236/ojdm.2021.112003.
References

[1]   Gallian, J.A. (2010) A Dynamic Survey of Graph Labeling. The Electronic Journal of Combinatorics, 17, DS6.
http://www.combinatorics.org/Surveys/ds6.pdf

[2]   Golomb, S.W. (1972) How to Number a Graph. In: Read, R.C. Ed., Graph Theory and Computing, Academic Press, New York, 23-37.
https://doi.org/10.1016/B978-1-4832-3187-7.50008-8

[3]   Graham, R.L. and Sloane, N.J.A. (1980) On Additive Bases and Harmonious Graphs. SIAM Journal on Algebraic Discrete Methods, 1, 382-404
https://doi.org/10.1137/0601045

[4]   Rosa, A. (1967) On Certain Valuations of the Vertices of a Graph. Theory of Graphs (International Symposium, Rome, July 1966), Dunod Gordon & Breach Science Publishers, Inc., New York and Dunod Paris, 349-355.

[5]   Cahit, I. (1987) Cordial Graphs: A Weaker Version of Graceful and Harmonious Graphs. Ars Combinatoria, 23, 201-207.

[6]   Cahit, I. (1990) On Cordial and 3-Equitable Labeling of Graphs. Utilitas Mathematica, 37, 189-198.

[7]   Diab, A.T. (2011) On Cordial Labeling of Wheels with Other Graphs. Ars Combinatoria, 100, 265-279.

[8]   Diab, A.T. (2010) On Cordial Labeling of the Second Power of Paths with Other Graphs, Ars Combinatoria, 97A, 327-343.

[9]   Diab, A.T. (2011) Generalization of Some Result of Cordial Graphs. Ars Combinatoria, 99, 161-173.

[10]   Azaizeh, A., Hasni, R., Ahmad, A. and Lau, G.-C. (2015) 3-Total Edge Product Cordial Labeling of Graphs, Far East Journal of Mathematical Sciences, 96, 193-209.
https://doi.org/10.17654/FJMSJan2015_193_209

 
 
Top